Algebraic cycles and infinite loop spaces.
Inventiones mathematicae, Tome 113 (1993) no. 2, pp. 373-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex -theory, infinite loop space, total Chern class, infinite loop map, total Stiefel-Whitney class, algebraic cycles
@article{IM_1993__113_2_144131,
author = {H.B. Jr. Lawson and B.M. Mann and C. Boyer},
title = {Algebraic cycles and infinite loop spaces.},
journal = {Inventiones mathematicae},
pages = {373--388},
year = {1993},
volume = {113},
number = {2},
url = {http://geodesic.mathdoc.fr/item/IM_1993__113_2_144131/}
}
H.B. Jr. Lawson; B.M. Mann; C. Boyer. Algebraic cycles and infinite loop spaces.. Inventiones mathematicae, Tome 113 (1993) no. 2, pp. 373-388. http://geodesic.mathdoc.fr/item/IM_1993__113_2_144131/